On a certain cubic geometric inequality

Toufik Mansour, Mark Shattuck

Research output: Contribution to journalArticlepeer-review


We provide a proof of a geometric inequality relating the cube of the distances of an arbitrary point from the vertices of a triangle to the cube of the inradius of the triangle. Comparable versions of the inequality involving second and fourth powers may be obtained by modifying our arguments.
Original languageEnglish
Pages (from-to)175–181
JournalForum Geometricorum
StatePublished - 1 Jan 2011


Dive into the research topics of 'On a certain cubic geometric inequality'. Together they form a unique fingerprint.

Cite this